International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 3, Pages 613-616

On certain Bazilević functions of order β

Shigeyoshi Owa

Department of Mathematics, Kinki University, Osaka, Higashi-Osaka 577, Japan

Received 8 May 1991

Copyright © 1992 Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A certain class B(n,α,β) of Bazilević functions of order β in the unit disk is introduced. The object of the present paper is to derive some properties of functions belonging to the class B(n,α,β). Our result for the class B(n,α,β) is the improvement of the theorem by N. E. Cho ([1]).